Busca avançada
Ano de início
Entree
Conteúdos relacionados


A RELAXED QUASINORMALITY CONDITION AND THE BOUNDEDNESS OF DUAL AUGMENTED LAGRANGIAN SEQUENCES

Texto completo
Autor(es):
Andreani, R. ; Haeser, G. ; Schuverdt, M. L. ; Secchin, L. D.
Número total de Autores: 4
Tipo de documento: Artigo Científico
Fonte: SIAM JOURNAL ON OPTIMIZATION; v. 35, n. 4, p. 16-pg., 2025-01-01.
Resumo

Global convergence of augmented Lagrangian methods to a first-order stationary point is well known to hold under considerably weak constraint qualifications. In particular, several constant rank-type conditions have been introduced for this purpose which turned out to be relevant also beyond this scope. In this paper we show that in fact under these conditions subsequences of approximate Lagrange multipliers associated with accumulation points generated by the algorithm remains bounded. This important stability property is associated with both the practical effectiveness of the algorithm and its computational complexity. In order to obtain this result we introduce a relaxed version of the quasinormality constraint qualification which adequately treats equality constraints by means of informative Lagrange multipliers, a topic that has been extensively studied. (AU)

Processo FAPESP: 18/24293-0 - Métodos computacionais de otimização
Beneficiário:Sandra Augusta Santos
Modalidade de apoio: Auxílio à Pesquisa - Temático
Processo FAPESP: 13/07375-0 - CeMEAI - Centro de Ciências Matemáticas Aplicadas à Indústria
Beneficiário:Francisco Louzada Neto
Modalidade de apoio: Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs
Processo FAPESP: 24/12967-8 - Técnicas modernas de otimização aplicadas ao ajuste de hiperparâmetros e à geometria de distâncias
Beneficiário:Carlile Campos Lavor
Modalidade de apoio: Auxílio à Pesquisa - Pesquisador Visitante - Brasil
Processo FAPESP: 17/18308-2 - Condições de otimalidade e algoritmos de segunda-ordem
Beneficiário:Gabriel Haeser
Modalidade de apoio: Auxílio à Pesquisa - Regular